Tylenol Regular Strength 100 Tablets
Tylenol acetaminophen acts quickly to provide effective relief of headache, tension headache, mild to moderate migraine pain; pain of mild to moderate arthritis, minor muscle sprains and strains, menstrual cramps; aches and pains due to cold and flu, and is unlike to cause stomach upset.
Dosage: Adult use only (12 years and older): Take 1 tablet every 4-6 hours. If pain or fever does not respond to 1 tablet, take 2 tablets at next dose. Do not take more than 12 tablets per day.
Caution: Keep out of reach of children. This package contains enough drug to seriously harm a child. Do not use with other drugs containing acetaminophen. Use the smallest effective dose. Do not take more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Consult a doctor if: you develop allergic wheezing or itching, your symptoms last for more than 5 days, or fever lasts more than 3 days. Very rarely, serious skin reactions with acetaminophen have been reported. Symptoms may include: skin reddening, blisters, rash. If a skin reaction occurs, stop use and seek medical help right away. Ask a doctor or pharmacist before use if you are pregnant or breastfeeding; have chronic alcoholism; have serious liver or kidney disease; use any other medications including natural health products, prescription drugs, salicylates or other pain and fever relief medications.
Store at room temperature (15°C - 30°C).
Medicinal Ingredients: Acetaminophen 325mg per tablet (pain reliever/fever reducer).
Non-Medicinal Ingredients: Cellulose, corn starch, magnesium stearate, sodium starch glycolate, water.